Doctor insights on:
I Am Starting To Bruise Easily Due To Plavix What Can I Do To Protect Myself
Talk to your Doctor: Some people tend to bruise much easier than others. The medicine is working but the bruising and constant injury that occurs from it will cause over time damage to your skin and soft tissues. You can try and protect your self but it is impossible to avoid all contact. You need to discuss the need for the Plavix and if there are any alternatives with your doctor. Aditional blood test are needed. ...Read moreSee 1 more doctor answer
Bruises, or ecchymoses, are a discoloration and tenderness of the skin or mucous membranes due to the leakage of blood from an injured blood vessel into the tissues. Pupura refers to bruising as the result of a disease condition. A very small bruise is called a petechia. These often appear as many tiny red dots clustered together, and could ...Read more
My 3 yr old started to bruise easily.Her platelets were 15 but they quickly improved.She's started bruising again but her blood results are clear, why?
Unclear...: If i understand correctly, when she started bruising again her platelet count was normal (or at least a lot higher than 15k)? Where were the bruises located, especially versus the 1st time when her platelets were 15k? Bruising the 2nd time in normal places (shins, maybe arms) wouldn't be as concerning. If 2nd bruising is abnormal, could be platelet dysfunction (there are tests for this). ...Read moreSee 1 more doctor answer
Wife in good health, takes vita, but recently started to bruise easily. Taking naproxen sodium for foot pain subscribed by dr, could that be cause?
Trait or meds: Some people just do. It is hard 2 quantitate the trauma that caused the injury in each case. Nsaids, ibp, asa r all relted 2 easier bleeding (bruising). So lots of variables. If 4 no other reason as those above just accept it as a fact of life. There r many more serious causes, but these r common 1's. ...Read more
Many reasons: The are a host of reasons why someone might bruise easily and they are too extensive to simply explain here. See your physician for a full evaluation. ...Read more
- Talk to a doctor live online for free
- I think my hand rash is due to a fungal infection what can i do
- I am allergic to underwire in bras help what can i do for lift
- What can i do to start regaining muscle right after my cast is removed?
- Ask a doctor a question free online
- I am having a lot of pain in my face what can i do to relieve this pain
- If my arthritis starts hurting again in my hands what can i do to help it
- I think the groin rash is due to a fungal infection what can i do
- I have had slight swelling in my left arm due to lymphedema what can i do
- Talk to a urgent care specialist online for free